Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Des Moines, IA

April 29, 20134 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 29, 2013, 11:33 PM CDT for 4 counties in Iowa. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2013, 11:33 PM CDT (04:33 UTC)
Expired
Apr 30, 2013, 12:30 AM CDT
In force
57 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grundy County, IA, Hamilton County, IA, Hardin County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 81 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 12:16 AM CDTHAIL 0.753 Ese Ellsworth, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 10:21 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1784 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.1
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WUUS53 KDMX 300433
SVRDMX
IAC075-079-083-169-300530-
/O.NEW.KDMX.SV.W.0022.130430T0433Z-130430T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1133 PM CDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GRUNDY COUNTY IN CENTRAL IOWA...
  SOUTHEASTERN HAMILTON COUNTY IN CENTRAL IOWA...
  HARDIN COUNTY IN CENTRAL IOWA...
  NORTHERN STORY COUNTY IN CENTRAL IOWA...

* UNTIL 1230 AM CDT

* AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  JEWELL...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ELDORA...CONRAD...MCCALLSBURG...RADCLIFFE...ZEARING...BUCKEYE...
  HUBBARD...NEW PROVIDENCE...OWASA...UNION...STEAMBOAT ROCK...
  WHITTEN...WELLSBURG...HOLLAND AND BEAMAN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 116 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4221 9285 4221 9322 4212 9323 4205 9357
      4240 9363 4256 9284 4256 9281 4222 9280
TIME...MOT...LOC 0433Z 254DEG 21KT 4230 9346

HAIL...1.00IN
WIND...60MPH

$$

VACHALEK
1 follow-up statement
733 
WWUS53 KDMX 300504
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1204 AM CDT TUE APR 30 2013

IAC169-300514-
/O.CAN.KDMX.SV.W.0022.000000T0000Z-130430T0530Z/
STORY IA-
1204 AM CDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STORY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4222 9280 4221 9285 4221 9360 4240 9363
      4256 9284 4256 9281
TIME...MOT...LOC 0504Z 254DEG 21KT 4235 9322

$$

IAC075-079-083-300530-
/O.CON.KDMX.SV.W.0022.000000T0000Z-130430T0530Z/
HARDIN IA-HAMILTON IA-GRUNDY IA-
1204 AM CDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
GRUNDY...SOUTHEASTERN HAMILTON AND HARDIN COUNTIES UNTIL 1230 AM
CDT...

AT 1159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
ELDORA...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELDORA...CONRAD...NEW PROVIDENCE...OWASA...UNION...STEAMBOAT ROCK...
WHITTEN...WELLSBURG AND BEAMAN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 127 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4222 9280 4221 9285 4221 9360 4240 9363
      4256 9284 4256 9281
TIME...MOT...LOC 0504Z 254DEG 21KT 4235 9322

HAIL...1.00IN
WIND...60MPH

$$

VACHALEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:41 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Apr 29, 6:41 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT MON APR 29 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 338 PM CDT MON APR 29 2013

MAIN CONCERN FOR THE OVERNIGHT PERIOD WILL BE THE TIMING AND
LOCATION OF ANY CONVECTION. INSTABILITY HAS BEEN ON THE INCREASE
THIS AFTERNOON WITH SBCAPES OF 1000 TO 2000 J/KG ACROSS MUCH OF THE
CWA...AND EVEN HIGHER VALUES AROUND THE MISSOURI BORDER. THE 850 TO
700 MB CAP LOOKS TO WEAKEN AFTER THE 23-00Z TIME FRAME AS A 925MB
MOISTURE PLUME OVER KANSAS AND MISSOURI WORKS NORTHWARD. EXPECTING
CONVECTIVE INITIATION IN THE VICINITY OF THE ASSOCIATED THETA-E
CONVERGENCE ZONE IN SOUTHWEST IOWA OR SOUTHEAST NEBRASKA...WITH THE
CONVECTION TRACKING EAST AND NORTH DURING THE OVERNIGHT. THIRTY TO
FORTY KNOTS OF 0-6 KM SHEAR AND A 40 TO 60 KT LLJ BUILDING IN FROM
THE SOUTHWEST AFTER 03Z WILL AID IN INTENSIFYING AND MAINTAINING ANY
STORMS THAT DO FORM THIS EVENING. BOTH ELEVATED AND SURFACE BASED
CONVECTION IS POSSIBLE WITH THE MAIN THREAT FROM THESE STORMS BEING
LARGE HAIL AND DAMAGING WIND GUSTS.

MANY HIGH RESOLUTION MODELS HAVE BEEN TRENDING THE CONVECTION
SLIGHTLY NORTH AND WEST TODAY. THIS HAS ALSO BEEN REFLECTED IN THE
UPDATED SPC CONVECTIVE DAY 1 SLIGHT RISK OUTLOOKS. IN
GENERAL...LEANED TOWARDS A COMBINATION OF THE EAST NMM AND ARW WRF
CORES AND THE 16Z HRRR FOR PLACEMENT OF THE HIGHEST POPS AND QPF
AMOUNTS. HEAVY RAINFALL IS POSSIBLE WITH SOME OF THESE STORMS OVER
CENTRAL IOWA WITH PWATS EXCEEDING ONE INCH AND LOW LEVEL MIXING
RATIOS AROUND 13 G/KG.

STATIONARY SURFACE BOUNDARY OVER WEST CENTRAL AND NORTH CENTRAL IOWA
WASHED OUT EARLY THIS AFTERNOON...ALLOWING WINDS TO VEER SOUTHWARD
AND TEMPERATURES TO RISE BACK INTO THE 70S. THESE SOUTHERLY WINDS
WILL INCREASE OVERNIGHT AS THE PRESSURE GRADIENT TIGHTENS IN RESPONSE
TO AN APPROACHING NORTHERN PLAINS COLD FRONT. COMBINED WITH DEW POINTS IN
THE UPPER 50S TO NEAR 60...EXPECT OVERNIGHT LOWS TO ONLY FALL OFF
INTO THE LOW 60S.

.LONG TERM.../TUESDAY THROUGH MONDAY/...
ISSUED AT 338 PM CDT MON APR 29 2013

I EXPECT SOME ONGOING CONVECTION MAINLY ACROSS THE EAST IN THE
MORNING WITH A LULL LATE MORNING.  ANOTHER COLD FRONT WILL STRETCH
ACROSS CENTRAL IOWA DURING THE DAY ON TUESDAY AND MAKE SLOW ESE
PROGRESS.  FORECAST SOUNDINGS SHOW A PRETTY STOUT CAP IN PLACE BUT
IT QUICKLY ERODES DURING THE MID TO LATE AFTERNOON AND INTO THE
EVENING AND THIS IS WHEN I EXPECT THUNDERSTORMS TO BREAK OUT...AHEAD
OF THE BOUNDARY.  LOOKING AT SHEAR...THERE IS SOME THAT EXISTS ALONG
THE BOUNDARY BUT THE BEST SHEAR IS FOUND BEHIND THE BOUNDARY.  SOME
STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WIND.  DURING TUESDAY
EVENING ADDITIONAL STORMS COULD DEVELOP BEHIND THE FRONT AS WELL
WHERE THE BETTER SHEAR WILL EXIST AND THERE WILL STILL BE SOME
INSTABILITY.

ON WEDNESDAY THE UPPER TROUGH OUT TO THE WEST WILL DIG SOUTH ON THE
LEE SIDE OF THE ROCKIES CREATING QUITE THE TEMPERATURE GRADIENT
ACROSS IOWA.  ACROSS THE NORTHWEST HALF TO TWO THIRDS OF THE STATE
HIGHS WILL ONLY BE IN THE 40S AND 50S WHILE ACROSS THE SOUTHEAST
TEMPERATURES WILL BE IN THE 60S TO 70S.  THIS TROUGH WILL CONTINUE
TO DIG AS IT PLOWS EAST THROUGH THURSDAY.  FORECAST SOUNDINGS ON
THURSDAY SHOW FALLING TEMPERATURES THROUGHOUT THE AFTERNOON HOURS.
IN FACT IT LOOKS LIKE HIGHS WILL LIKELY BE REACHED IN THE MORNING
AND THOSE READINGS WILL ONLY BE IN THE 40S.  PRETTY DECENT MOISTURE
TRANSPORT WILL TAKE PLACE DURING THIS TIME AND PRECIPITATION WILL
YIELD SOME PRETTY HIGH QPF VALUES THROUGH THE REMAINDER OF THE
WEEK.  FORECAST SOUNDINGS SHOW THAT WE WILL BE COLD ENOUGH FOR AT
MINIMUM A RAIN/SNOW MIX DURING THE DAY ON THURSDAY.  IF YOU BELIEVE
THE NAM WE WILL BE COLD ENOUGH FOR ALL SNOW.  I HAD A HARD TIME
BUYING INTO THAT SOLUTION COMPLETELY BECAUSE FOR THE PAST FEW DAYS
THE NAM HAD BEEN OVERDOING THE MOISTURE AND THE COOLING.  THIS WILL
CERTAINLY BEAR WATCHING BUT I WOULD NOT BE SURPRISED TO SEE SNOW
THURSDAY AFTERNOON AND THURSDAY NIGHT.

BEYOND THIS PERIOD...THE MODELS CONTINUE TO POORLY HANDLE THE
EVOLUTION OF THE CLOSED LOW THAT DEVELOPS OUT OF THE TROUGH.  THE
EURO LIFTS THIS CLOSED LOW INTO IOWA OVER THE WEEKEND THEN INTO THE
GREAT LAKES ON MONDAY WHILE THE GFS AND GEM TAKE THE LOW TO THE
SOUTH ACROSS THE SOUTHERN PLAINS.  THIS SOLUTION WOULD DRAW DOWN
MUCH COLDER AIR ACROSS THE STATE FOR THE WEEKEND.  I TRIED TO LEAN
COOLER BUT BY SUNDAY FORECAST SOUNDINGS SUPPORT HIGHS IN THE 50S. AT
THIS POINT I KEPT 40S NW TO 50S SE ON SATURDAY BUT WE COULD INDEED
SEE TEMPS SOME 5 TO 8 DEGREES COOLER THAT WHAT I HAVE GOING.  WE
WILL NEED TO SEE HOW THAT CLOSED LOW EVOLVES AND SHIFTS ACROSS THE
AREA.  BEFORE THAT HAPPENS THERE IS JUST TOO MUCH MODEL UNCERTAINTY
TO STATE A PREFERENCE.

&&

.AVIATION...30/00Z
ISSUED AT 634 PM CDT MON APR 29 2013

ANTICIPATE AREAS OF SHOWERS AND THUNDERSTORMS TO DEVELOP NEAR 03Z
AND SPREAD NE ACROSS SITES. HAVE INCLUDED VICINITY MENTION AT
SITES FOR NOW...WITH SCATTERED NATURE OF STORMS. CEILINGS SHOULD
REMAIN VFR...THOUGH COULD SEE HIGH MVFR CEILINGS AT TIMES WITH
PRECIPITATION. WINDS WILL INCREASE THROUGH THE OVERNIGHT AND SHIFT
TO THE SOUTHWEST BY TUESDAY AFTERNOON...BECOMING GUSTY.

&&

.HYDROLOGY...
ISSUED AT 338 PM CDT MON APR 29 2013

HE MODERATE TO HEAVY RAINFALL EVENT FORECAST IN THE LONG TERM
PERIOD OF THE FORECAST MAY RESULT IN SIGNIFICANT WITHIN-BANK RISES
ALONG MANY STREAMS AND RIVERS. FLOODING IS ALSO
POSSIBLE...ESPECIALLY ALONG THE SMALLER STREAMS AND IN AREAS THAT
RECEIVE HEAVIER RAINFALL. AT THIS TIME IT IS DIFFICULT TO PINPOINT
SPECIFIC STREAMS OR RIVERS GIVEN THE UNCERTAINTY IN THE RAINFALL
FORECAST. THE FORECAST WILL HAVE TO BE MONITORED FOR POTENTIAL
IMPACTS ON AREA RIVERS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SKOW
LONG TERM...FAB
AVIATION...AWB
HYDROLOGY...ZOGG
Hazardous weather outlook, Apr 29, 10:26 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1026 PM CDT MON APR 29 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-010330-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
1026 PM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE THROUGH THE AREA TONIGHT. SOME OF THE
STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY
RAIN IS POSSIBLE WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL RETURN ON TUESDAY AFTERNOON AND
EVENING...AND PERSIST INTO WEDNESDAY ACROSS SOUTHEASTERN IOWA. ON
TUESDAY AFTERNOON AND EVENING SOME OF THE STORMS COULD BE STRONG
TO SEVERE...WITH LARGE HAIL AND STRONG WIND THE PRIMARY THREATS.
HEAVY RAIN WILL BE POSSIBLE WITH ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 29, 10:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1049 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             KANAWHA                 42.93N 93.79W
04/29/2013  E1.00 INCH       HANCOCK            IA   BROADCAST MEDIA

            REPORT FORWARDED BY KIMT TV.

&&

BF
Local storm report, Apr 29, 11:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             3 W OGDEN               42.04N 94.09W
04/29/2013  E0.88 INCH       BOONE              IA   EMERGENCY MNGR

1045 PM     HAIL             5 N BOONE               42.12N 93.88W
04/29/2013  E1.00 INCH       BOONE              IA   EMERGENCY MNGR

&&

BF
Local storm report, Apr 29, 11:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1104 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             SSW PATON               42.16N 94.26W
04/29/2013  M0.75 INCH       GREENE             IA   TRAINED SPOTTER

&&

MS APR 13
Local storm report, Apr 29, 11:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1109 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             KANAWHA                 42.93N 93.79W
04/29/2013  E1.25 INCH       HANCOCK            IA   BROADCAST MEDIA

            REPORT FORWARDED BY KIMT TV.

&&

BF
Local storm report, Apr 29, 11:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1122 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             9 N JEFFERSON           42.15N 94.38W
04/29/2013  E1.75 INCH       GREENE             IA   TRAINED SPOTTER

            ON HIGHWAY 4

&&

BF
Local storm report, Apr 29, 11:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1129 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             3 NW PATON              42.19N 94.30W
04/29/2013  E1.50 INCH       GREENE             IA   TRAINED SPOTTER

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningDMXHancock, Wright54 min
Apr 29, 10:07 PM CDTSevere Thunderstorm WarningDMXBoone, Greene53 min
Apr 29, 10:57 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story48 min
Apr 29, 11:00 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Webster45 min
Apr 29, 11:02 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster28 min
Apr 29, 11:08 PM CDTSevere Thunderstorm WarningDMXDallas37 min
Apr 29, 11:44 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story31 min
Apr 30, 12:18 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright57 min
Apr 30, 12:26 AM CDTSevere Thunderstorm WarningDMXHamilton, Hardin49 min
Apr 30, 12:29 AM CDTSevere Thunderstorm WarningDMXButler, Grundy46 min
Apr 30, 12:37 AM CDTSevere Thunderstorm WarningDMXWright38 min
Apr 30, 1:08 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Wright52 min
Apr 30, 1:13 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Butler, Grundy32 min
Apr 30, 1:58 AM CDTSevere Thunderstorm WarningDMXBremer, Butler32 min
Apr 30, 6:27 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass63 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.